# SDR FDEA201404020620

- Difficulty date: April 2, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,845 hours, 24,430 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 00
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX INSPECTION OF REAR SPAR & BOTTOM PANEL FOUND WITH A CRACK SIGNAL LT SIDE.  REPAIRED IAW EA 6-5710-T0307446 PART1.   MAJOR REPAIR IAW GMM 6-2-100.
